Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 5, 2011DeKalb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2011, 7:39 PM EDT for DeKalb County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 7:39 PM EDT (23:39 UTC)
Expired
Jul 5, 2011, 8:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS82 KFFC 052339
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 5 2011

GAZ034-045-060015-
739 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND 
LIGHTNING AND WIND GUSTS TO 45 MPH IN DEKALB AND WESTERN GWINNETT 
COUNTIES UNTIL 815 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM JUST SOUTH OF CLARKSTON...MOVING NORTHEAST AT 10 
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST NORTHEAST OF 
TUCKER ALONG THE DEKALB...GWINNETT COUNTY LINE...ALSO MOVING 
NORTHEAST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD 
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND 
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD 
ONLY BE USED IN AN EMERGENCY.

DOPPLER RADAR INDICATES WIND GUSTS OF 40 TO 45 MPH POSSIBLE WITH 
THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES 
AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE 
BLOWN ABOUT.

&&

LAT...LON 3383 8392 3374 8404 3370 8421 3383 8432
      3397 8412
TIME...MOT...LOC 2338Z 228DEG 8KT 3379 8421

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:27 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jul 5, 3:27 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUL 5 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

WEAK TROUGHINESS ALOFT WILL CONTINUE FOR THE NEXT COUPLE OF DAYS
AS UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST AND GENERAL
TROUGHINESS DOMINATES THE EASTERN THIRD OF THE COUNTRY. MOISTURE
WILL REMAIN PLENTIFUL WITH PW VALUES BETWEEN 1.75-2 INCHES. WITH
THESE FEATURES IN PLACE...SCATTERED MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE. FOR THIS AFTERNOON...CONVECTION
YESTERDAY INCREASED THE CIN ACROSS THE AREA...WITH CAPES AT AFD
TIME GENERALLY BELOW 2000 J/KG. HOWEVER...CAPES ARE INCREASING
ESPECIALLY ACROSS NORTH GEORGIA THIS AFTERNOON. THIS COMBINED WITH
WEAK COLD AIR ADVECTION ALOFT (KFFC 500MB TEMP WAS -7 AT
12Z...KBMX WAS -8 AND KJAN WAS -10) WILL HELP TO INCREASE LAPSE
RATES. MAIN THREATS WILL CONTINUE TO BE LIGHTNING...GUSTY WINDS
AND SMALL HAIL...THOUGH AN ISOLATED SEVERE STORM OR TWO CANNOT BE
RULED OUT. WITH SUCH HIGH PW VALUES AND LITTLE FLOW ALOFT...HEAVY
RAIN WILL ALSO BE A THREAT.

FOR WEDNESDAY...A SURFACE FRONT WILL MOVE THROUGH NEW ENGLAND...
AND THE WEAK SOUTHERN EDGE WILL PUSH INTO THE SOUTHEAST. SHOULD
NOT SEE ANY CHANGES TO TEMP OR DEWPOINTS...BUT IT WILL PROVIDE
ADDITIONAL FOCUS FOR CONVECTION. HAVE CONTINUED HIGH CHANCE TO
LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. VERY LITTLE CHANGE
FOR THURSDAY AS SURFACE WEAKNESS REMAINS...EVEN THOUGH THE MAIN
SYSTEM WILL MOVE OFF THE SOUTHEAST CANADA COAST.

BECAUSE OF THE WIDESPREAD CONVECTION AND RESULTING COLD POOL LAST
NIGHT...LOW TEMPS THIS MORNING WERE COOLER THAN FORECAST. WITHOUT
KNOWING EXACTLY WHERE CONVECTION WILL DEVELOP THIS EVENING...
CONTINUED TO TAKE A BIAS-ADJUSTED BLEND OF MAV AND MET...LEANING
MORE TOWARD THE MET. HIGH TEMPS WEDNESDAY AND THURSDAY SHOULD
HOVER JUST ABOVE CLIMATOLOGY...BUT HEAT INDICES WILL CONTINUE TO
CREEP TOWARD THE 100 DEGREE MARK IN THE METRO AREA AND ABOVE 100
DEGREES ACROSS CENTRAL GEORGIA.

.LONG TERM /FRIDAY THROUGH TUESDAY/...

UPPER TROUGH AND SURFACE WEAKNESS REMAIN IN PLACE THROUGH THE
BEGINNING OF THE EXTENDED...THOUGH BOTH THE GFS AND ECMWF SLIDE
THE UPPER RIDGE FURTHER EAST...CENTERING IT OVER THE SOUTHERN
PLAINS BY SUNDAY. MASS FIELDS BEGIN DIVERGING BY THE BEGINNING OF
THE WORK WEEK BUT ENOUGH SIMILARITIES TO LEAD TO SOME CONFIDENCE.
RIDGE WILL DOMINATE ALOFT WITH PLENTIFUL LOW-LEVEL MOISTURE...SO
EXPECT CONTINUED MAINLY DIURNAL POPS WITH INCREASING TEMPS.

TDP

&&

AVIATION...
18Z UPDATE...
STILL EXPECTING AFTERNOON AND EVENING CONVECTION TO START UP.
THUNDERSTORMS SHOULD GET GOING AFTER 20Z WITH THEM AFFECTING THE
ATL AREA TAF SITES BY 22Z-00Z. WINDS WILL CONTINUE OUT OF THE WEST
IN THE 5-10KT RANGE THROUGH THE PERIOD. EXPECTING VFR CEILINGS AND
VSBYS THROUGH THE PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT.
THERE MAY BE A BRIEF PERIOD OF MVFR VSBYS AROUND 10Z-13Z WITH SOME
GROUND FOG DEVELOPING BUT IT WILL BE HEAVILY DEPENDENT OF HOW MUCH
RAIN EACH TAF SITE RECEIVES.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON WINDS AND CEILINGS
CONFIDENCE MEDIUM ON VSBYS AND TSRA/SHRA DEVELOPMENT.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  93  70  93 /  50  60  40  50
ATLANTA         72  90  72  91 /  50  50  40  50
BLAIRSVILLE     63  84  63  87 /  50  60  40  50
CARTERSVILLE    69  88  66  93 /  50  60  40  50
COLUMBUS        73  93  73  94 /  40  40  40  50
GAINESVILLE     71  89  71  91 /  50  60  40  50
MACON           72  94  71  95 /  40  40  40  50
ROME            69  88  67  92 /  50  60  40  50
PEACHTREE CITY  70  91  69  91 /  50  50  40  50
VIDALIA         72  95  74  93 /  30  30  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 12:46 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT TUE JUL 5 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1246 PM EDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS
EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND
INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS
LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS
COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL
BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...AND CLOUD TO GROUND
LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO
60 MPH AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO
NUMEROUS AND POSSIBLY ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
INCREASED LOW LEVEL MOISTURE OVER THE REGION AND CAPE VALUES NEAR
3000 J/KG...WILL BE THE MAIN INGREDIENTS NEEDED FOR SCATTERED TO
NUMEROUS WITH POSSIBLY ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THERE ARE A LOT OF OLD BOUNDARIES LEFT OVER FROM
YESTERDAYS THUNDERSTORM ACTIVITY WHICH WILL ACT AS A FOCUSING
MECHANISM FOR AFTERNOON AND EVENING CONVECTIVE DEVELOPMENT TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 5, 6:29 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             LYONS                   32.20N 82.32W
07/05/2011  E1.00 INCH       TOOMBS             GA   911 CALL CENTER

            ALSO A COUPLE OF TREES AND ROAD SIGNS BLOWN DOWN.

&&

TDP
Special weather statement, Jul 5, 6:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 5 2011

GAZ027-038-052315-
646 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
OGLETHORPE AND MADISON COUNTIES UNTIL 715 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COMER. THIS THUNDERSTORM WAS NEARLY
STATIONARY...BUT WAS EXPANDING EAST AND SOUTHWARD.

FREQUENT CLOUD-TO-GROUND LIGHTNING AND VERY HEAVY RAIN CAN BE
EXPECTED FROM THIS THUNDESTORM. MINOR FLOODING OF LOW-LYING ROADWAYS
CAN BE EXPECTED DURING THE NEXT 30 MINUTES. MOTORISTS IN THE AREA
SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND POOR VISILIBTY AND BE
ALERT FOR AREAS OF HIGH WATER ON ROADS.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3394 8315 3410 8325 3419 8309 3417 8309
      3415 8305 3413 8305 3411 8303 3410 8303
      3401 8293 3402 8291 3401 8290
TIME...MOT...LOC 2244Z 244DEG 1KT 3406 8317

19
Special weather statement, Jul 5, 7:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT TUE JUL 5 2011

GAZ042-060000-
717 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN CARROLL COUNTY
UNTIL 800 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TEMPLE TO BOWDON...MOVING EAST AT
5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3368 8522 3370 8515 3369 8511 3372 8506
      3381 8504 3378 8490 3368 8490 3346 8516
      3346 8531 3358 8533
TIME...MOT...LOC 2316Z 269DEG 4KT 3378 8500 3363 8516
          3352 8529

19
Special weather statement, Jul 5, 7:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUL 5 2011

GAZ034-035-060000-
726 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN BARROW
AND EXTREME SOUTHEASTERN GWINNETT COUNTIES UNTIL 800 PM EDT...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ALONG THE BARROW...GWINNETT COUNTY LINE...BETWEEN HARBIN AND
BETHLEHEM...MOVING SOUTH AT 5 MPH. THIS THUNDERSTORM WILL AFFECT
FORT YARGO STATE PARK.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3401 8369 3391 8364 3391 8368 3390 8373
      3390 8374 3389 8376 3391 8377 3393 8380
      3386 8388 3397 8390
TIME...MOT...LOC 2325Z 347DEG 3KT 3394 8377

19
Special weather statement, Jul 5, 7:34 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUL 5 2011

GAZ041-060000-
734 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 40 MPH IN SOUTHERN
HARALSON COUNTY UNTIL 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BREMEN...MOVING NORTHEAST AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3391 8511 3390 8506 3388 8504 3372 8506
      3369 8511 3370 8515 3367 8523 3374 8530
TIME...MOT...LOC 2334Z 232DEG 3KT 3373 8515
Special weather statement, Jul 5, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 5 2011

GAZ034-045-060015-
739 PM EDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH IN DEKALB AND WESTERN GWINNETT
COUNTIES UNTIL 815 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF CLARKSTON...MOVING NORTHEAST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST NORTHEAST OF
TUCKER ALONG THE DEKALB...GWINNETT COUNTY LINE...ALSO MOVING
NORTHEAST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

DOPPLER RADAR INDICATES WIND GUSTS OF 40 TO 45 MPH POSSIBLE WITH
THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES
AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

&&

LAT...LON 3383 8392 3374 8404 3370 8421 3383 8432
      3397 8412
TIME...MOT...LOC 2338Z 228DEG 8KT 3379 8421

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Jul 4, 8:38 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Paulding52 min
Jul 4, 9:00 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 4, 9:08 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton37 min
Jul 5, 2:56 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 5, 2:58 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 5, 3:25 PM EDTSpecial Weather StatementFFCLumpkin, White35 min
Jul 5, 3:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 5, 3:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jul 5, 3:53 PM EDTSpecial Weather StatementFFCCoweta, Heard37 min
Jul 5, 3:55 PM EDTSpecial Weather StatementFFCLumpkin, Union, White35 min
Jul 5, 5:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jul 5, 6:09 PM EDTSevere Thunderstorm WarningFFCToombs36 min
Jul 5, 6:46 PM EDTSpecial Weather StatementFFCMadison29 min
Jul 5, 7:17 PM EDTSpecial Weather StatementFFCCarroll43 min
Jul 5, 7:26 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 5, 7:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 5, 7:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett47 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.